| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, about 2 years later, the patient had revision due to loosening.The surgical technique was utilized; there was no surgical delay.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 00588000500, cemented tibial component, 65245292.00599003610, distal femoral augment block, 64746772.00588001601, size f cemented option femoral component, 65789337.00588006014, size f articular surface with hinge post extension, 66141936.G2: foreign - event occurred in australia.H6: proposed component code: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.